# SDR AWXA200601274

- Difficulty date: June 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC-4. NR 5944992. CORROSION LOCATED ON SEAT TRACK - Y 1292 (3 POINT) FRAME 42 + 8" - FR 42 + 16.5" - FR 44 + 8". SEAT TRACK - Y 1292 BETWEEN FR 41 TO FR 51 REPLACED IAW SRM A319 51 - 72 - 11 PAG 1 AND PAG 2, SEAT TRACK EVALUATED AND IS OUT OF LIMIT IAW SRM 53 - 31 - 15 PAG 107 FIG 103.
